# SDR DALA2023031301806

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2662945) DURING INSPECTION FOUND CORROSION WEB LOCATED BS986.5 TO BS1006 AT LEVEL LBL24.5 AT AFT GALLEY AREA. REPLACED WEB LOCATED BETWEEN BS986.5 TO BS1006 LEVEL LBL24.5 TO LBL 45 AFT GALLEY AREA AS PER B737-900ER SRM 51-10-02-0G AND SRM 51-40-02-0G AND DWG 147A5701.
